# SDR SIMA2019100491205

- Difficulty date: September 12, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 22,309 hours, 16,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670331994S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER COCKPIT FLOOR BEAM BL12.00 IS CRACKED JUST FWD OF FLOOR BEAM AT FS 280.00.  REPAIRED RH CENTER COCKPIT FLOOR BEAM BL 12.00 IAW SRM 53-11-43.
